# SDR AALA2020030989010

- Difficulty date: March 5, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 72,237 hours, 9,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 14398
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE DOING THE PS CHECK AND CHECKING EMERGENCY LIGHTS, FOUND EMERGENCY LIGHTS OUT ROW 1 TO 4  LEFT HAND AND RIGHT HAND SIDE. REPLACED BATTERY PACK ABOVE 1R DOOR PER AMM 33-51-06 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK
